# SDR ASOA200900943

- Difficulty date: August 27, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB/SKIN IS CRACKED AT RADIUS OF STEPS 832CT AND 8332DT (2 TOTAL CRACKS).  COMPLIED WITH EC/TC REO 601R-52-11-702 AND MET ALL THE REQUIREMENTS OF REO 601R-52-11-702, REV. A.
